JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 1, Article 20
Comments on Some Analytic Inequalities

    Authors: Ilko Brnetic, Josip E. Pecaric,  
    Keywords: Convex functions.  
    Date Received: 05/01/03  
    Date Accepted: 03/02/03  
    Subject Codes:


    Editors: Sever S. Dragomir,  

Some interesting inequalities proved by Dragomir and van der Hoek are generalized with some remarks on the results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login